# SDR DALA2024121111622

- Difficulty date: December 10, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 57,629 hours, 29,986 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3165 DAMAGE WAS FOUND ON THE NO.1 PYLON FORWARD SPIGOT FITTING. CORRECTIVE ACTION: COMPLIED WITH ER/A 31-622911. (0704015)
